Journal of Mathematics of Kyoto University

Semi-ampleness of the numerically effective part of Zariski decomposition

Atsushi Moriwaki

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 26, Number 3 (1986), 465-481.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250520879

Digital Object Identifier
doi:10.1215/kjm/1250520879

Mathematical Reviews number (MathSciNet)
MR857230

Zentralblatt MATH identifier
0621.14005

Subjects
Primary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13]
Secondary: 14E30: Minimal model program (Mori theory, extremal rays) 32J15: Compact surfaces

Citation

Moriwaki, Atsushi. Semi-ampleness of the numerically effective part of Zariski decomposition. J. Math. Kyoto Univ. 26 (1986), no. 3, 465--481. doi:10.1215/kjm/1250520879. https://projecteuclid.org/euclid.kjm/1250520879


Export citation